Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a question concerning partitioning raised by R. H. Bing


Author: Lida K. Barrett
Journal: Proc. Amer. Math. Soc. 8 (1957), 602-603
MSC: Primary 54.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0087927-2
MathSciNet review: 0087927
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, Partitioning continuous curves, Bull. Amer. Math. Soc. vol. 58 (1952) pp. 536-556. MR 0049550 (14:192e)
  • [2] E. E. Moise, Grille decomposition and convexification theorems for compact metric continua, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 1111-1121. MR 0035430 (11:734a)
  • [3] -. A note of correction, Proc. Amer. Math. Soc. vol. 2 (1951) p. 838. MR 0043454 (13:265e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.0X

Retrieve articles in all journals with MSC: 54.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0087927-2
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society